Volume 18, issue 1 (2018)

Download this article
Download this article For screen
For printing
Recent Issues

Volume 18, 1 issue

Volume 17, 6 issues

Volume 16, 6 issues

Volume 15, 6 issues

Volume 14, 6 issues

Volume 13, 6 issues

Volume 12, 4 issues

Volume 11, 5 issues

Volume 10, 4 issues

Volume 9, 4 issues

Volume 8, 4 issues

Volume 7, 4 issues

Volume 6, 5 issues

Volume 5, 4 issues

Volume 4, 2 issues

Volume 3, 2 issues

Volume 2, 2 issues

Volume 1, 2 issues

The Journal
About the Journal
Subscriptions
Editorial Board
Editorial Interests
Editorial Procedure
Submission Guidelines
Submission Page
Author Index
To Appear
ISSN (electronic): 1472-2739
ISSN (print): 1472-2747
A second cohomology class of the symplectomorphism group with the discrete topology

Ryoji Kasagawa

Algebraic & Geometric Topology 18 (2018) 187–219
Abstract

A second cohomology class of the group cohomology of the symplectomorphism group is defined for a symplectic manifold with first Chern class proportional to the class of symplectic form and with trivial first real cohomology. Some properties of it are studied. In particular, it is characterized in terms of cohomology classes of the universal symplectic fiber bundle over the classifying space of the symplectomorphism group with the discrete topology.

Keywords
symplectomorphism group, simplicial manifold, characteristic class
Mathematical Subject Classification 2010
Primary: 57R17, 57R50
Secondary: 55R40, 58H10
References
Publication
Received: 26 May 2016
Revised: 22 February 2017
Accepted: 5 June 2017
Published: 10 January 2018
Authors
Ryoji Kasagawa
Department of Mathematics
College of Science and Technology
Nihon University
Surugadai
Chiyoda-ku
Japan